# SDR DALA13053623761

- Difficulty date: October 15, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 300-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN FORWARD WET AREA RT CREASE BEAM ANGLE HAS CORROSION AROUND FASTENER HOLES BS 300-328, RBL 56-63.  MAINTENANCE R & R CREASE BEAM ANGLE IAW SRM 51-40-02, PG 1-10 AND DWG 141A8310.
